Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Polycystic pattern right ovary, previous miscarriage

i had ultrasound scan ABD+ PELVIS and the impression shows as poly cystic pattern right ovary and my doctor suggested medicines are - CetapinXR1000mg, Cabergoline tablets USP, Femigard Gold Syrup. i am trying for pregnancy. i got miscarried ( after 2 months )last year in
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Polycystic ovarian syndrome is a condition where the ovaries are studded with multiple follicles, but due to hormonal imbalance, none of them mature and hence there is difficulty in ovulation and in menstruation.
The mainstay of therapy is weight loss and lifestyle management.
Metformin and Cetapin help to regulate the symptoms.
Cabergoline is given for high prolactin levels, often seen in this condition.
PLease have follicular monitoring, and if there is difficulty in ovulation you might require Clomiphene tablets.
Investigate the cause of prior miscarriage before proceeding for your next pregnancy.
Take care.
Answered: Thu, 23 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor